EconPapers    
Economics at your fingertips  
 

On the distribution of the total number of run lengths

D. Antzoulakos, S. Bersimis and M. Koutras

Annals of the Institute of Statistical Mathematics, 2003, vol. 55, issue 4, 865-884

Keywords: Success runs; run lengths; Markov chains; Markov chain embeddable variable of polynomial type; randomness tests (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02523398 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:55:y:2003:i:4:p:865-884

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1007/BF02523398

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:aistmt:v:55:y:2003:i:4:p:865-884